MathSciNet Relay Station
MathSciNet bibliographic data
MR2578457 (2011g:46100) 46L05 (46L35 46L80)
Lin, Huaxin Homotopy of unitaries in simple $C\sp \ast$-algebras with tracial rank one. J. Funct. Anal. 258 (2010), no. 6, 1822–1882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement